# SDR REXA2024120301547

- Difficulty date: October 22, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 42,743 hours, 32,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CC670331501
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF FLOOR SUPPORT AT LBL 9 IS CORRODED BETWEEN FS 565.00 AND 677.00. REPAIRED FLOOR SUPPORT IAW MHIRJ REO 670-53-31-968 AND REO 670-53-31-970.
